# SDR IPXA2019080975436

- Difficulty date: August 7, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 17,633 hours, 10,676 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Dirty
- Location: Crew Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR WILL NOT LATCH FROM OUTSIDE.   CLEANED AND LUBED EXTERNAL HANDLE LINKAGE, OPERATED L1 DOOR WITH EXTERNAL HANDLE SEVERAL TIMES, DOOR OPERATES NORMAL IAW 52-10-00.
